# SDR YENA20131210245

- Difficulty date: December 10, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N763JB
- Make and model: Airbus A320-232
- Aircraft serial: 3707
- Aircraft time: 21,273 hours, 7,021 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 215TS07Y00
- Part serial: 6411
- Condition: Failed
- Location: Mlg
- Part time: 21,274 hours, 7,022 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AS GEAR WAS EXTENDED, RECEIVED ECAM LGCIU 1 AND LGCIU FAULTS SIMULTANEOUSLY.  PERFORMED ECAM ACTIONS AND GRAVITY GEAR EXTENSION PROCEDURES NORMAL LANDING.  R & R LANDING GEAR CONTROL LEVER IAW AMM 32-31-11.  OPS CK OK.
